# SDR GTIA030896

- Difficulty date: November 7, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Slide Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1525A - L1 SLIDE PACK SLIPS OUT OF PLACE WHEN SLIDE IS DISARMED.  DETERMINED GIRT BAR FALLING OUT OF LOCKS.  CLEANED AND LUBED GIRT BAR LOCKS, OPS CHECK NORMAL.  ALSO, ADJ GIRT BAR DISENGAGE HOLDER.  (M)
